# SDR SWAA2017110617585

- Difficulty date: October 15, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED AT BS. 665, RBL 42. / REPAIRED WEB IAW EA.
